On the absence of Poincaré lemma for some systems of partial differential equations
Compositio Mathematica, Volume 44 (1981) no. 1-3, p. 241-303
@article{CM_1981__44_1-3_241_0,
     author = {Nacinovich, Mauro},
     title = {On the absence of Poincar\'e lemma for some systems of partial differential equations},
     journal = {Compositio Mathematica},
     publisher = {Sijthoff et Noordhoff International Publishers},
     volume = {44},
     number = {1-3},
     year = {1981},
     pages = {241-303},
     zbl = {0487.58026},
     mrnumber = {662464},
     language = {en},
     url = {http://www.numdam.org/item/CM_1981__44_1-3_241_0}
}
Nacinovich, Mauro. On the absence of Poincaré lemma for some systems of partial differential equations. Compositio Mathematica, Volume 44 (1981) no. 1-3, pp. 241-303. http://www.numdam.org/item/CM_1981__44_1-3_241_0/

[0] A. Andreotti, C.D. Hill: "E.E. Levi Convexity and the Hans Lewy Problem. Part II: Vanishing Theorems" Ann. Scuola Normale Superiore Pisa, vol. XXVI, (4) (1972), pp. 747-806. | Numdam | MR 477150 | Zbl 0283.32013

[1] A. Andreotti, M. Nacinovich: "Some Remarks on Formal Poincaré Lemma " in "Complex Analysis and Algebraic Geometry" A collection of Papers dedicated to K. Kodaira, edited by W.L. Baily and T. Shioda. pp. 295-305 Iwanami Shoten, Tokyo, 1977. | MR 474424 | Zbl 0408.58028

[2] A. Andreotti, M. Nacinovich: "On Analytic and C∞ Poincaré Lemma" in "Mathematical Analysis and Applications" Advances in Mathematics supplementary studies, vol. 7A, pp. 41-93. Academic Press. Chicago 1981. | Zbl 0471.58021

[3] A. Andreotti, G. Fredricks, M. Nacinovich: "On the absence of Poincaré Lemma in Tangential Cauchy-Riemann Complexes." Ann. Scuola Normale Superiore Pisa, (4) 8, 1981. | Numdam | MR 634855 | Zbl 0482.35061

[4] J.E. Bjork: "Rings of Differential Operators." North Holland, New York, 1979. | MR 549189 | Zbl 0499.13009

[5] L. Boutet De Monvel: "Hypoelliptic Operators with Double Characteristics and Related Pseudo-Differential Operators." Comm. on Pure and Appl. Math., vol. XXVII, (1974) pp. 585-639. | MR 370271 | Zbl 0294.35020

[6] V.V. Grušin: "On a class of elliptic Pseudodifferential Operators Degenerate on a Submanifold." Math. U.S.S.R. Sbomik vol. 13 (1971) pp. 155-185. | Zbl 0238.47038

[7] L. Hörmander: "Linear Partial Differential Operators" Springer. New York, 1963.

[8] L. Hörmander: "Pseudo-differential Operators and non-elliptic Boundary Problems." Ann. Math. 83 (1966) pp. 129-209. | MR 233064 | Zbl 0132.07402

[9] L. Hörmander: "The Weyl Calculus of Pseudo-Differential Operators." Comm. on Pure and Appl. Math., vol. XXXII, (1979) pp. 359-443. | MR 517939 | Zbl 0388.47032

[10] L. Hörmander: "On the Subelliptic Test Estimates." Comm. on Pure and Appl. Math., vol. XXXIII, (1980) pp. 339-363. | MR 562739 | Zbl 0414.35078

[11] V. Guillemin, S. Sternberg: "Geometric Asymptotics" Math. Surveys n. 14, American Math. Society. Providence, R. I., 1977. | MR 516965 | Zbl 0364.53011

[12] J. Leray: "Analyse Lagrangienne et Mécanique Quantique" Séminaire sur les Equations aux Derivées Partielles. Collège de France, 1976-1977. | Numdam | MR 501198

[13] A. Melin: "Lower Bounds for Pseudo-Differential Operators " Arkiv for Matematik. vol. 9, no. 1 (1971) pp. 117-140. | MR 328393 | Zbl 0211.17102

[14] L. Nirenberg, F. Trèves: "On Local Solvability of Linear Partial Differential Equations. Part I : Necessary Conditions." Comm. on Pure and Appl. Math., vol. XXIII, (1970) pp. 1-38. | MR 264470 | Zbl 0191.39103

[15] D.G. Northcott: "Lessons on Rings, Modules and Multiplicities ". Cambridge at the University Press, 1968. | MR 231816 | Zbl 0159.33001

[16] J.L. Lions, E. Magenes: "Problèmes aux Limites non Homogènes et Applications. vol. 1" Paris, Dunod, 1968. | MR 247243 | Zbl 0165.10801